# SDR FDEA2019082652015

- Difficulty date: August 25, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 73,774 hours, 24,931 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: ABN74511
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR LT AFT DOOR, AFT LOWER SUPPORT WAS CRACKED AT LOWER ATTACH LUG HOLE.  REMOVED AND REPLACEED LT MLG DOOR LOWER AFT LINK FITTING IAW DRAWING ABN7451.
